# SDR REXA2021082500604

- Difficulty date: July 10, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Bs 661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLEAT AT STGR 19R CORRODED BETWEEN FS661+90 AND FS677 - DRILLED LOCATED AND INSTALLED NEW SERVICEABLE CLEAT IAW CRJ 900 SRM 51-42-21-001-001-A01 REMOVED AND REINSTALLED DIAPHRAGM IAW CRJ 900 SRM 51-42-21-001-001-A01 AND REPAIRED CORROSION IAW CRJ 900 SRM 53-00-00-101-001-A01.
